# SDR IPXA2021040767924

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 23,499 hours, 14,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMER EXIT LIGHTS INOP.R&R'ED EMER PWR SUPPLY UNIT (29WL) - OPS CKS OK. - REF: AMM 33-51-14-0401.
